# SDR COMA9860036

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Condition: Malfunction
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

HAD TO CYCLE LANDING GEAR TWICE TO GET NLG DOWN AND LOCK.  REPLACED THE NLG PRIORITY VALVE.
